MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPISPIN LOCK; EPISPIN LOCK_COMBINED EPIDURAL AND SPINAL ANAESTHESIA NEEDLES AND KITS

PAJUNK GMBH MEDIZINTECHNOLOGIE EPISPIN LOCK; EPISPIN LOCK_COMBINED EPIDURAL AND SPINAL ANAESTHESIA NEEDLES AND KITS
Model Number 001151-37A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This incident took place in italy.This case is considered as closed.If further information becomes available an update will be sent to the agency.
 
Event or Problem Description
(b)(4).This incident took place in italy.Device used for epidural analgesia during labor.Upon removal, there was an unexpected breakage of the tip approximately 11 cm from the end.A surgical procedure was performed to remove the terminal portion.

Brand Name
EPISPIN LOCK
Common Device Name
EPISPIN LOCK_COMBINED EPIDURAL AND SPINAL ANAESTHESIA NEEDLES AND KITS
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen 78187
0497704929
MDR Report Key24764172
Report Number9611612-2026-00005
Device Sequence Number13336943
Product Code CAZ
UDI-Device Identifier04048223133125
UDI-Public04048223133125
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060563
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number001151-37A
Device Catalogue Number0021351-18
Device Lot Number1550
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age36 YR
Patient SexUnknown